# SDR A6WA200940525

- Difficulty date: August 24, 2009
- Submitted: September 18, 2009
- Operation: Air carrier
- Aircraft: N424AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7656
- Aircraft time: 17,031 hours, 15,705 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 559
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE BULKHEAD LWR FRAME CAP ANGLE IS CRACKED IN THE RADIUS.  FS 559.00, RBL 18.  CRACK LENGTH .450 INCH PRESSURE BULKHEAD FS 559 LWR FRAME CAP REPAIRED IAW REO 601R-53-41-1046 (DEVIATION OF REO 601R53-41-260, REV C).
